# SDR ASAA9740019

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dust Cover
- Part number: 507945178
- Condition: Bent
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 82 - CREW REPORTED, L1 DOOR DIFFICULT TO CLOSE.  FOUND DUST COVER ON LOWER HINGE BENT, STRAIGHTENED COVER AND DOOR OPERATED NORMALLY.  (M)
